About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 245452, 7 pages
http://dx.doi.org/10.1155/2013/245452
Research Article

Characterizations of Nonlinear Lie Derivations of

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Mudanjiang Normal College, Mudanjiang 157012, China

Received 25 December 2012; Accepted 3 February 2013

Academic Editor: Chunrui Zhang

Copyright © 2013 Donghua Huo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Jinli Xu, Baodong Zheng, and Hongmei Yao, “Linear Transformations between Multipartite Quantum Systems That Map the Set of Tensor Product of Idempotent Matrices into Idempotent Matrix Set,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Li Yang, Wei Zhang, and Jinli Xu, “Linear Maps on Upper Triangular Matrices Spaces Preserving Idempotent Tensor Products,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Li Yang, Xuezhi Ben, Ming Zhang, and Chongguang Cao, “Induced Maps on Matrices over Fields,” Abstract and Applied Analysis, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar